MAUDE Adverse Event Report: AVANOS MEDICAL INC. INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE; DH EF PERC PLACEMENT PRODUCTS

AVANOS MEDICAL INC. INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE; DH EF PERC PLACEMENT PRODUCTS
Model Number 98431
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is in-progress.All information reasonably known as of 23 may 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced four different incidences, which were associated with separate units, involving four different patients.This is the fourth of four reports.Refer to 9611594-2019-00101 for the first report.Refer to 9611594-2019-00102 for the second report.Refer to 9611594-2019-00103 for the third report.It was reported that "t-anchors tear in part already at the placement or shortly after setting the t-anchor (within days)." no patient injury reported.Event occurred within the "last two months." additional information received on 08-may-2019 indicated that a new kit was opened to complete the case.
 
Additional Manufacturer Narrative
Additional information was received 03-may-2019, not 08-may-2019 as indicated on the initial report.The device history record for lot aa7191r03 was reviewed and the product was produced according to product specifications.The root cause could not be determined.All information reasonably known as of 26 jun 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE
Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8637793
Report Number9611594-2019-00104
Device Sequence Number11246782
Product Code KGC
UDI-Device Identifier10680651984316
UDI-Public10680651984316
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2019
Device Model Number98431
Device Catalogue Number991098431
Device Lot NumberAA7191R03
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/02/2019
Supplement Date Received by Manufacturer06/05/2019
Initial Report FDA Received Date05/23/2019
Supplement Report FDA Received Date06/26/2019
Patient Sequence Number1